# SDR IPXA2024101139400

- Difficulty date: October 3, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 25,427 hours, 15,222 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Ground Wire
- Condition: Unlocked
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF ESCAPE SLIDE WARNING LIGHT AND ANNUNCIATOR, BOTH THE LIGHT AND ANNUNCIATOR ARE NOT WORKING. PERFORMED FAULT ISOLATION IAW AMM 52-73-01 PAGE 5, DURING THE WIRING CHECK THE GROUND LINE IN THE TERMINAL BLOCK 6035VT CONTACT "B" FOUND UNLOCK , THE CONTACT "B" LOCKED IAW ESPM 20-48-20-02, OPS CHECK GOOD IAW AMM 52-10-00/301.
